S-H...S type hydrogen-bonding interaction

Mukherjee, Samaresh ; Palit, Santi R. ; De, Sadhan K. (1970) S-H...S type hydrogen-bonding interaction Journal of Physical Chemistry, 74 (6). pp. 1389-1390. ISSN 0022-3654

Full text not available from this repository.

Official URL: http://pubs.acs.org/doi/abs/10.1021/j100701a041

Related URL: http://dx.doi.org/10.1021/j100701a041


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Chemical Society.
ID Code:34417
Deposited On:06 Apr 2011 07:01
Last Modified:06 Apr 2011 07:01

Repository Staff Only: item control page